MAUDE Adverse Event Report: COOPERSURGICAL, INC. 17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET; IVF OOCYTE ASPIRATION NEEDLE

COOPERSURGICAL, INC. 17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET; IVF OOCYTE ASPIRATION NEEDLE
Model Number ONS1733
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: france.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during oocyte recovery on (b)(6) 2025, the patient suffered a hemoperitoneum.No additional information available.Ons1733, 17g wallace oocyte (b)(4).
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on november 17th, 2023.A total of (b)(4) units (b)(4) shelf-boxes) were manufactured for this lot.Manufacturing record review: dhr was reviewed and no non-conformities related to the complaint condition were noted.Incoming inspection review: all raw materials used to perform the work order were reviewed, all components passed iqc inspection accordingly and no issues were found for the raw materials.Historical complaint review: (b)(4) were generated from one report from a single facility.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: visual evaluation of the complaint product could not be completed as the complaint product will not be returned to coopersurgical.If the product should be returned later, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: functional evaluation of the complaint product could not be completed as the complaint product will not be returned to coopersurgical.If the product should be returned later, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause analysis cannot be performed since units did not return and complaint cannot be confirmed, however if the product is returned, an amendment will be attached to this investigation accordingly.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
17G WALLACE SINGLE LUMEN OOCYTE RECOVERY SET
Common Device Name
IVF OOCYTE ASPIRATION NEEDLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21987521
Report Number1216677-2025-00024
Device Sequence Number12840129
Product Code MQE
UDI-Device Identifier00888937021073
UDI-Public(01)00888937021073(10)619033044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONS1733
Device Catalogue NumberONS1733
Device Lot Number619033044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale